# SDR YENA2023103101337

- Difficulty date: October 28, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 05783
- Aircraft time: 35,525 hours, 11,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LEVEL STRINGER 40 BTW FR16-FR17 LATERAL AVIONICS COMPARTMENT AREA RH SIDE; "REF AEROMAN NR 2023-583432 WO 2023 366/1 PERFORMED REPAIR AT LEVEL OF STRINGER 40 BTW FR 16 TO FR 17 LATERAL AVIONIC COMPARTMENT RH SIDE I.A.W. EC NO. A23-965-01 AND EA NO. 53-0366-23. THIS REPAIR IS APPROVED AS INTERIM FOR 6 MONTHS WITHOUT CATEGORY I.A.W. RDAF 81285588/003/203 A. TOOL USED: CALIPER P/N: 500-196-30 S/N:B21140348 DUE DATE: JUL-21-2024. TOOL USED: EDDY CURRENT EQUIPMENT PN NORTEC 600D SN 210136506 DUE DATE MAY-23-2024. TOOL USED ULTRASONIC THICKNESS GAGE PN 45MG SN 130063701 DUE DATE JUL-24-2024. TOOL USED PRECISION RADIUS GAUGE P/N S167C; S/N AE-35945; DUE DATE JUL-30-2024 ACCOMPLISHED BY AEROMAN TECH J. RODRIGUEZ 8662622".
